Improved Generalized F-expansion Method for the time Fractional Modified KdV(fmKdV) Equation


International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 23 - 29 September 2015, vol.1738 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1738
  • Doi Number: 10.1063/1.4952079
  • City: Rhodes
  • Country: Greece


In this article, an improved generalized F-expansion method is used for solving the time fractional modified KdV(fmKdV) equation. Using this approach new Jacobi elliptic function solutions are obtained. This method can be suitable for solving other nonlinear fractional differential equations.